# SDR HALA2017070300171

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 56,251 hours, 10,350 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 402506P55
- Part serial: 0208F80952AT102
- Condition: Reads High
- Location: Right
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP O0F DESCENT, THE  FIRST OFFICER`S VERTICAL PATH INDICATOR REACH 10,000 FEET HIGH, CAPTAIN`S SIDE OPERATES NORMAL. BELOW 10,000 FT F/O SIDE OPERATE NORMAL.  PERFORMED FIM 34-16 FAULT TREE 851, REMOVED AND REPLACED THE RT FMC IAW AMM 34-61-01-424-005. OK FOR SERVICE.
